# SDR MWEA00187

- Difficulty date: March 30, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN AT 12 O''CLOCK POSITION BETWEEN HINGES HAS AN ELONGATED HOLE WITH 2 CRACKS.  MAINTENANCE FABRICATED AND INSTALLED A NEW DOUBLER.
